# SDR AALA201812179031

- Difficulty date: November 22, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 59,955 hours, 26,106 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: D5337056920700
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PRESSURE PANEL CRACKED AT FRAME 43,  BETWEEN -Y1292 AND -Y1650.   REPAIRED THE PRESSURE PANEL IAW SRM  51-42-11, AND 51-72-11.
